Tohoku Mathematical Journal

A class of differential equations of Fuchsian type

Makoto Namba

Full-text: Open access

Article information

Tohoku Math. J. (2), Volume 39, Number 3 (1987), 391-406.

First available in Project Euclid: 3 May 2007

Permanent link to this document

Digital Object Identifier

Mathematical Reviews number (MathSciNet)

Zentralblatt MATH identifier

Primary: 32G20: Period matrices, variation of Hodge structure; degenerations [See also 14D05, 14D07, 14K30]
Secondary: 14D05: Structure of families (Picard-Lefschetz, monodromy, etc.) 58F07


Namba, Makoto. A class of differential equations of Fuchsian type. Tohoku Math. J. (2) 39 (1987), no. 3, 391--406. doi:10.2748/tmj/1178228286.

Export citation


  • [1] A. BOREL, Compact Clifford-Klein forms of symmetric spaces, Topology2 (1963), 111-122.
  • [2] R. GRARD, Theorie de Fuchs sur unevariete analytique complexe, J. Math. Pures Appl 47 (1968), 321-404.
  • [3] H. HOCHSTADT, The Functions of Mathematical Physics, John Wiley and Sons, Inc., Ne York, 1971.
  • [4] M. NAMBA, Branched Coverings and Algebraic Functions, Lee. Notes, to appear i Research Notes in Math., Longman Science & Technical.
  • [5] A. SELBERG, On discontinuous groups in higher dimensional symmetric spaces, in Con tribution to Function Theory, Tata Institute of Fund. Research, Bombay, 1960.
  • [6] E. R. VANKAMPEN, On the fundamental group of an algebraic curve, Amer. J. Math 55 (1933), 225-260.
  • [7] M. YOSHIDA AND K. TAKANO, On a linear system of Pfaffian equations with regula singular points, Funkcial. Ekvac. 19 (1976), 175-189.